# SDR DALA2024031403327

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BTW Y=200 TO STA Y=256, COORDINATE X=-44 (RH SIDE). SUMMARY OF NRC 00696: CORROSION LEVEL 2. SEAT TRACK BTW Y=200 TO STA Y=341, COORDINATE X=-44 (RH SIDE) WAS FABRICATED PER DRAWING #5930547 REV CW AND REPLACED PER B717 SRM 51-41-01-0G, 51-41-05-0G, AND 51-41-02-0G. (LP #0242349)
